# SDR DXTA2014062305805

- Difficulty date: June 22, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 9,926 hours, 8,000 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED GEAR DOWN.  MAIN GEAR EXTENDED NORMAL BUT THE NOSE GEAR DID NOT EXTEND.  WHILE RUNNING THE LANDING GEAR WILL NOT EXTEND CHECKLIST, NOTICED WHEN TEE HANDLE IS PULLED, THERE WAS NO RESISTANCE.  FELT NOTHING WHEN PULLED DOUGHNUT TO BLOW THE GEAR DOWN.  DID A LOW PASS & TOWER CONFIRMED THE NOSE GEAR WAS NOT DOWN.  WENT AROUND & REPEATED THE CHECKLIST ITEMS AGAIN WITH NO CHANGE.  DECLARED AN EMERGENCY AND LANDED ON THE MAINS AS THE AIRPLANE DECELERATED APPROX 4000 FT DOWN THE RUNWAY THE NOSE GEAR CAME OUT WITH A GREEN DOWN & LOCKED INDICATION.   EMERGENCY GEAR BLOW DOWN BOTTLE STILL HAS 1600 PSI.  FOUND SKIN AROUND RIGHT NOSE GEAR AREA BENT. CUT OUT AREA THAT WAS BENT, CLEANED AND PREPPED AREA. COMPLIED WITH EDDY-CURRENT INSPECTION OF CUT OUT AREA. REPAIRED AREA AND PAINTED. COMPLIED WITH LANDING GEAR FUNCTIONAL CHECK. ALL CHECKS NORMAL. WORK LAW THE MM 32-01-00 AND SRM 53-11-05 IAW ENGINEERING LETTER M140610AJ. MAJOR REPAIR.
